MAUDE Adverse Event Report: ALLERGAN (IRVINE) FOURTE EXPANDER FILL SYSTEM (SMALL TE); EXPANDER, SKIN, INFLATABLE

ALLERGAN (IRVINE) FOURTE EXPANDER FILL SYSTEM (SMALL TE); EXPANDER, SKIN, INFLATABLE
Catalog Number F-4444
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clarification to section d.4: lot number is fs01545.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device issue: "leak" against a fourte expander fill system.
 
Event or Problem Description
Healthcare professional reported "leak" against a fourte expander fill system.This record is for an unknown side.

Brand Name
FOURTE EXPANDER FILL SYSTEM (SMALL TE)
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (IRVINE)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
ALLERGAN (IRVINE)
2525 dupont drive
irvine CA 92612
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18213686
Report Number8043385-2023-10005
Device Sequence Number17795400
Product Code LCJ
UDI-Device Identifier10888628043619
UDI-Public10888628043619
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF-4444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown